# SDR 95ZZZX6219

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Module
- Part number: 3250006
- Condition: Failed
- Location: Gear Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - WITH GEAR LEVER UP, THE GEAR REMAINED DOWN AND LOCKED (3 GREENS), DOOR INTRANSIT LIGHT ON AND AUTO GROUND SPOILER LIGHT ON.  (NO GEAR/DOOR LIGHT ON AT FE ANNUNCIATOR.)  RECYCLED LEVER GEAR UP - NORMAL.  REMOVED AND REPLACED MODULE PER MM 32-31-01.  OPS AND LEAK CHECK OK.
